# SDR VTZA96142

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6356 - BOS-IAD - DURING TAXI, RETURNED TO GATE DUE TO MAIN BAGGAGE DOOR LIGHT CAME ON.  MAINTENANCE DEFERRED PER MEL 52-30 (DMI 18523).  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  ON 3-30-96 MX CLOSED DMI 18523 BY ADJUSTING MAIN BAGGAGE DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
